# SDR 2005FA0001228

- Difficulty date: August 29, 2005
- Submitted: August 29, 2005
- Operation: General aviation
- Aircraft: N2388Q
- Make and model: Beech 23
- Aircraft serial: M469
- Aircraft time: 950 hours
- Engine: Lyc O320*
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Fractured
- Location: Mixture
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

THE PILOT LOST ENGINE POWER DURING TAKEOFF.  EXAM FOUND MIXTURE CONTROL CABLE FRACTURED AT 90-DEGREE ANGLE NEAR SET SCREW TO CARBURETOR.  FATIGUE ON CABLE INDICATES INSTALLATION ERROR.  FRACTURE COULD NOT BE SEEN DUE TO OUTER SHEATH ON MIXTURE CONTROL CABLE.
